| Model Number |
ZLB00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Dry Eye(s) (1814); Visual Disturbances (2140)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event: unknown, requested but not provided.The best estimate date is between (b)(6) 2017 and (b)(6) 2022.If explanted, give date: not applicable, as the lens remains implanted.The intraocular lens (iol) is not returning for evaluation as it remains implanted; therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that the patient hast not seen well since the intraocular lenses (iols) were implanted in both eyes.The patient reported being unable to see at night because the headlights engulf entire cars.The patient still drives at night, but has to be very careful.The patient can still can see during the day, but night time is the worse and can't look directly at outside lights at all.The visual issues are in both eyes and started right after the surgery, but the patient could not provide exact date.The patient reported not really being able to do the things the patient wants to do.The patient would like to remove the iols from the eyes, but was told that it is not possible because it would detach the retina.The iols for both eyes remain implanted.The patient reported having an atrophic retinal hole, which occurred on (b)(6) 2022 in the left eye.The patient described it as a "brown, hairy blob" floating around in the vision.The retinal specialist asked if the patient had fallen, but the patient reported that had not occurred.The patient saw the retinal specialist on (b)(6) 2022 where the doctor lasered "around the hole in the retina." the patient reported having no pre-existing conditions.No additional medical or surgical intervention has been required.There was no complication or any patient injury during the implant surgery.The patient reported that the eyes are dry a lot and the patient uses over the counter lubricating drops.No further information was provided.This report is for the patient's left eye event.A separate report was filed to capture the right eye event.